×

zbMATH — the first resource for mathematics

Fuzzy topological spaces. (English) Zbl 0167.51001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Inform. control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, New Jersey · Zbl 0066.16604
[3] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.